# SDR DALA2020022521397

- Difficulty date: February 21, 2020
- Submitted: February 25, 2020
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 40,798 hours, 20,141 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6819 CRACK ON SLAT NO.2 INNER SKIN (ADJACENT TO OUTBOARD MAIN TRACK) AT LH WING . CORRECTIVE ACTION: SUMMARY OF NRC 00081: AT LH WING WAS REPAIRED PER B757-200 SRM. (1499810)
